# SDR UHLA2014090400655

- Difficulty date: September 4, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 20,940 hours, 13,078 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM AT FRAME 11 UNDER COCKPIT PANEL 221ELF.  REPAIRED FLOORBEAM IAW ETD 2014-170-075518, REV A.
